MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410225
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging was damaged, which compromised the sealing of the implant.There was no surgical delay and no patient harm reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.Corrected: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "the packaging was damaged, which compromised the sealing of the implant." the product was not returned to depuy synthes, however photos were provided for review.Photos were provided for review, however the photos only show the side of the box where the product information, part number and lot number are located.No other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.A manufacturing record evaluation was performed for the finished device product code 150410225, lot number 4618337, and no non-conformances / manufacturing irregularities were identified during manufacturing.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code 150410225 lot number 4618337, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review: a manufacturing record evaluation was performed for the finished device product code 150410225, lot number 4618337, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
ATTUNE PS FEM RT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24240311
Report Number1818910-2026-02214
Device Sequence Number18385142
Product Code JWH
UDI-Device Identifier10603295041849
UDI-Public(01)10603295041849(17)341031(10)4618337
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410225
Device Lot Number4618337
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/18/2026
04/09/2026
06/17/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/20/2026
04/10/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown